EconPapers    
Economics at your fingertips  
 

On the quasi-sure superhedging duality with frictions

Erhan Bayraktar and Matteo Burzoni ()
Additional contact information
Matteo Burzoni: University of Oxford

Finance and Stochastics, 2020, vol. 24, issue 1, No 7, 249-275

Abstract: Abstract We prove the superhedging duality for a discrete-time financial market with proportional transaction costs under model uncertainty. Frictions are modelled through solvency cones as in the original model of Kabanov (Finance Stoch. 3:237–248, 1999) adapted to the quasi-sure setup of Bouchard and Nutz (Ann. Appl. Probab. 25:823–859, 2015). Our approach allows removing the restrictive assumption of no arbitrage of the second kind considered in Bouchard et al. (Math. Finance 29:837–860, 2019) and showing the duality under the more natural condition of strict no arbitrage. In addition, we extend the results to models with portfolio constraints.

Keywords: Model uncertainty; Superhedging; Proportional transaction costs; Portfolio constraints; Robust finance; 90C15; 90C39; 91G99; 28A05; 46A20 (search for similar items in EconPapers)
JEL-codes: C61 G13 (search for similar items in EconPapers)
Date: 2020
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
http://link.springer.com/10.1007/s00780-019-00411-5 Abstract (text/html)
Access to the full text of the articles in this series is restricted.

Related works:
Working Paper: On the quasi-sure superhedging duality with frictions (2019) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:finsto:v:24:y:2020:i:1:d:10.1007_s00780-019-00411-5

Ordering information: This journal article can be ordered from
http://www.springer. ... ance/journal/780/PS2

DOI: 10.1007/s00780-019-00411-5

Access Statistics for this article

Finance and Stochastics is currently edited by M. Schweizer

More articles in Finance and Stochastics from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-22
Handle: RePEc:spr:finsto:v:24:y:2020:i:1:d:10.1007_s00780-019-00411-5